MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 60/6 PCC

QUICK-SET PARADIGM; QUICK-SET 60/6 PCC
Model Number MMT-399600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2020, the patient reported that the infusion set's tubing had detached at the quick release while sleeping.The site location was the patient's abdomen and the pump was located on the waist band.The infusion had been used for one and a half days.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation on the returned used device (one tubing), it was found that the tubing was detached from the tubing-tubing connector.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key11347364
Report Number3003442380-2021-00153
Device Sequence Number14306738
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2021
Device Model NumberMMT-399600
Device Lot Number5222006
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date02/19/2021
Patient Sequence Number1